MathSciNet Relay Station
MathSciNet bibliographic data
MR2376251 60F17 (60G18 60G20)
Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A. Occupation time limits of inhomogeneous Poisson systems of independent particles. Stochastic Process. Appl. 118 (2008), no. 1, 28–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement